# SDR DALA2025122909480

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 76,496 hours, 24,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND CREW REPORTS STRONG MIX OF ODORS ON TAXI RTG PER CA/ DSPCH 3 DOOR BACK.   REF LOG 8138772 FOR BOROSCOPE FINDINGS. WORK CARD 0550-9001-B757, C/W REF ERA 631308-14 FOR REPAIR. (8138770)
